PDA

View Full Version : Fever & Body Rash



HsLd
10-26-2010, 04:54 PM
Quick question, I pinned Tri-Test (enanth, & 2 Prop esters) 500mg on the 15th, which was week 5 of a 10 wk cycle. On the 21st, 22nd, & 23rd, I had a fever in the 102 range. Sun I felt good, yesterday (Mon) I wake up with a red rash all over my body. Could this be allergic reaction to Test, or should I see a Doc about this rash that came on after the fever? I know there are no Doc's here but want some opinions. Thanks.

iamready
10-26-2010, 05:24 PM
I'm not a doctor but it is likely heat rash from the fever. I doubt test had anything to do with any of it.

Abomb
10-26-2010, 07:57 PM
could have gotten an infection from injection. make sure you clean the sight first. i know if you miss the muscle with test you can get a rash that itches so bad. anyway i would go to a doc. you can get an infection from dirty needles or sight of inject.